Inventiones mathematicae

, Volume 139, Issue 3, pp 603–615

On the Shafarevich conjecture for surfaces of general type over function fields

  • Egor Bedulev
  • Eckart Viehweg

DOI: 10.1007/s002229900046

Cite this article as:
Bedulev, E. & Viehweg, E. Invent. math. (2000) 139: 603. doi:10.1007/s002229900046

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Egor Bedulev
    • 1
  • Eckart Viehweg
    • 2
  1. 1.Independent Moscow University, Moscow, Russia¶(e-mail: bedulev@mccme.ru)RU
  2. 2.Universität GH Essen, FB6 Mathematik, D-45117 Essen, Germany¶(e-mail: viehweg@uni-essen.de)DE